Listen Live

African FM

Schedule

Previous month Previous day Next day Next month
By Year By Month By Week Today Search Jump to month
Events for
Saturday 13 January 2018
12:00am
  • Join Joe Weaves for Splash from Cali every first and third Friday of the month.  2 hours of the very best in dancehall, reggae, afrobeats and old skool jams - from the master himself.  It's required listening so don't miss it !

     

    Splash from Cali with Joe Weaves

    UK time - 12:00am

    US Eastern - 7:00pm

02:00am
  • Every week Caribbean Dance Radio brings you the best and latest tunes in Dancehall, Reggae, and Roots. In at true sound system fashion Caribbean Dance Radio drops exclusive releases, dubplates, remixes, and 45s in an unforgettable style and pattern. Visit CaribbeanDanceRadio.com for past show archives, mixtapes, and more.

     

    Caribbean Dance Radio

    UK time - 02:00am

    US Eastern - 09:00pm

03:00am
  • Back to Funk is Australia's longest running funk music radio show. Fans have also been treated to rare interviews with funk heavyweights such as George Clinton, Kool Bell (Kool & the Gang), Charlie Wilson (Gap Band), Fred Wesley and members of James Brown's Band, Todd Terje, Mr Scruff, Jamie Liddell, and Lance Ferguson.

     

    Back to Funk

    UK time - 03:00am

    US Eastern - 10:00pm

05:00am
  • RocketMan Roberts Classics Radio Show features mostly seventies, a little 80's, a smidgeon of 90's and great music from any and ALL decades.  From The "Garry Owens" type announcer to the girl-next-store liners, RRCRS is listening fun for everyone. Listen for the Deep Space Answering Machine and Marty The Martian's one-liners. You'll also here from Ground Control, and spokesperson Stacy Kincaid

     

    Rocketman Radio Show

    UK time - 05:00am

    US Eastern - midnight

08:00am
  • Undoubtedly one of Sierra Leone's most famous DJs - Kris MacCormack (ex Capital FM SL fame) brings you a super eclectic mix of his favourite tracks, in the mix, every week here on African FM.  Every week - Kris digs out rare groove and classic cuts in a 60 minute music-fest.  A must listen for all music afficianados.

     

    Kris' Classic Cuts

    UK time - 08:00am

    US Eastern - 03:00am

09:00am
  • BRRRAA de Fer is a 60 minute eclectic musical journey into the wider scene of beats, kwaito, dancehall, tropical bass, moombahton and more with minimal talk - courtesy of CHOQ.ca.  This is seriously trendy radio !

     

    BRRRAA de fer

    UK time - 09:00am

    US Eastern - 04:00am

10:00am
  • East FM comes live and direct at you from their studios in Niarobi, Kenya every Saturday morning here on African FM. We cross over to hear the latest asian mix and r'n'b from East Africa hot from the transmitters of one of Kenya's most popular stations.

     

    East FM - Kenya

    UK time - 10:00am

    US Eastern - 05:00am

11:00am
  • Afropop Worldwide is a Peabody award winning radio program and online magazine dedicated to music from Africa and the African diaspora. Hosted by one of Africa’s best-loved broadcast personalities, Georges Collinet, and produced by Sean Barlow.

     

    Afropop

    UK time - 11:00am

    US Eastern - 06:00am

12:00pm
  • Julia Mongo hosts Boston's longest running world music programme - courtesy of UMBR FM. In this show, we put emphasis on those classic African tunes that you really don't hear played on the radio anymore. Tune in and find out more !

     

    Africa Kabisa

    UK time - 12:00pm

    US Eastern - 07:00am

02:00pm
  • The master himself hits the airwaves with a 2 hour 'Smokin hot' session of dancehall and reggae tune - live and direct from the UK.  Turn up the volume loud!

     

    Younglion Dancehall Reggae Bashment

    UK time - 02:00pm

    US Eastern - 09:00am

03:00pm
  • Every Saturday we welcome Big John to the African FM airwaves.  One of the UK's leading authorities on dancehall and reggae, Big John is going to bring those massive new dancehall vibes to your radio...so turn up the volume and start dancing now.

     

    Big John Radio Show

    UK time - 03:00pm

    US Eastern - 10:00am

05:00pm
  • Join Pastor Jonah Awodeyi live and direct from London for inspiration and fulfilling words from the Gospel. It's a perfect way to start your Saturday evening through the eyes of our Lord.

     

    Kingdom Voice

    UK time - 05:00pm

    US Eastern - 12:00pm

06:00pm
  • One hour of ruff cuts and deep reggae grooves - with your hosts Gitte and Henning live from Denmark.

     

     

    Reggae Moods

    UK time - 06:00pm

    US Eastern - 01:00pm

07:00pm
  • Join Alex Deejay every week for a countdown of the 20 hottest tracks making the dancefloors of South Africa's trendiest clubs. If you want to stay current with the latest music releases, then make sure you tune in !

     

     

    The SA Weekly Top 20

    UK time - 07:00pm

    US Eastern - 02:00pm

08:00pm
  • Fresh presentation of the net's number 1 Afrobeat resource - bringing you the very latest in music, news and interviews.  There's no room for sitting down here.  It's a party-zone !

     

    Ultimate Afrobeats

    UK time - 08:00pm

    US Eastern - 03:00pm

10:00pm
  • Oh yes - DJ Supreme mashes up the hottest dancehall, vibes and other smash tunes in a two hour set.  Maximum volume, maximum bass, maximum dancing !

     

    DJ Supreme - Too Tuff Media Show

    UK time - 10:00pm

    US Eastern - 5:00pm




Donate Now

African FM is a voluntary project - staffed and maintained by people like you who give up their valuable free time to bring amazing programmes to listeners all over the world. For just the cost of that cup of coffee that you bought this morning, you could be helping a global project continue to reach thousands of Africans across the globe. So please support our project today...Thank you.

Amount: